Journal article icon

Journal article

Steady flows in pipes with finite curvature

Actions


Access Document


Publisher copy:
10.1063/1.1955547

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Physics of Fluids More from this journal
Volume:
17
Issue:
7
Pages:
077102-077102
Publication date:
2005-01-01
DOI:
ISSN:
1070-6631
Pubs id:
pubs:28280
UUID:
uuid:6a2c72f4-a687-43cf-9a46-b9481ceb5684
Local pid:
pubs:28280
Source identifiers:
28280
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP